| Catalog Number |
33517 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Caustic/Chemical Burns (2549)
| Date of Event |
01/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.E1: full name of reporting facility is (b)(6).
Event or Problem Description
This report is 1 of 2 for the cartridge used during this event and is linked to mfg number 3014334038-2024-00042.A facility reported that before a procedure, when the end user started screwing a cartridge of the cryosolutions 4pk cartridge (33517).Gas spilled out and froze the user's hands.The user experienced redness and tenderness to hands.Observation was performed.The cartridges were collected by the product distributor.
Additional Manufacturer Narrative
Updated fields: d4 (udi#).The suspected cryosolutions 4pk cartrge (33517) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.As a result, a definitive root cause cannot be determined.The issue of gas exploding or spraying out may result from misalignment of the cartridge and control mechanism during setup.Instructions for use (ifu) directs user to "always use protective gloves when installing cartridges and using cryosolutions devices.The cartridge must be screwed into the control mechanism in a clockwise direction both quickly and completely.The pin must be fully inserted into the pin insertion point before attaching the cartridge.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.